# SDR SWAA2021112940326

- Difficulty date: November 3, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242BF AT PASSENGER CABIN ; 2021-496887 / [01] REPLACED FLOOR PANEL 242BF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-1A-1; [02] COMPLETE TASK CERTIFIED
